# SDR AALA202303139395

- Difficulty date: March 7, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A320*
- Aircraft serial: 1462
- Aircraft time: 70,084 hours, 26,840 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAXI OUT AND APPLYING BRAKES, BRAKES PULSED MODERATELY. FLIGHT ATTENDANTS REPORT UNUSUAL NOISE AND KNOCKING SOUND. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
